MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING LEFT SIZE D; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: articular surface medial congruent (mc) left 14 mm height catalog#: 42512100414 lot#: 64685906.Femur trabecular metal cruciate retaining (cr) standard porous catalog#: 42502806001 lot#: 64947183.All poly patella standard cemented size 32 mm diameter 8.5 mm thickness catalog#: 00597206532 lot#: 64774881.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left knee revision approximately thirty-two (32) months post-implantation due to tibial tray loosening.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined an mdr should not have been filed under the current mfr number.This event will be reported on 0001822565-2024-01762.
 
Event or Problem Description

Brand Name
PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING LEFT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19392740
Report Number0001822565-2024-01732
Device Sequence Number20783530
Product Code MBH
UDI-Device Identifier00889024246492
UDI-Public(01)00889024246492(17)310519(10)64963120
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530006701
Device Lot Number64963120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient Weight89 KG